Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
On my second lot of antibiotics for a uti in two and a half months and since weekend I feel very sore and uncomfortable inside my vagina and today feeling like I'm itchy around the entrance, had a few stabbing pains inside vagina too.
Is this typical symptoms of vaginal thrush? I haven't noticed any discharge though, so can I buy something over the counter to treat and would it be safe to use if I don't actually have thrush? Any help appreciated!
I had the same last year. I'd just go for it if I were you, and take a probiotic if you can. Pharmacist can advise.
@Palavah Thanks! I've been taking a probiotic along with the antibiotics each day, still sore and irritated down there but not seeing any discharge but I'm presuming it's thrush I was just afraid to take a thrush pessary or treatment and not actually have thrush! I will probably get something though as I can't think why I'd be so sore down there from a uti?